# SDR AALA202306238991

- Difficulty date: June 23, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 61,824 hours, 36,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 010036
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 1,838 hours, 1,161 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PERIODIC SERVICE CHECK, MAINTENANCE FOUND EMERGENCY POWER SUPPLY UNIT EMERGENCY LEFT FAULT MESSAGE AND MULTIPLE FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
